Alert archive / Colorado / Red Flag Warnings in 2012

Red Flag Warning 3, NWS Grand Junction, CO

March 26, 201213 counties in Colorado

NWS Grand Junction, CO issued this red flag warning at Mar 26, 2012, 11:29 AM MDT for 13 counties in Colorado. It was in force for 9 hr. 9 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 26, 2012, 11:29 AM MDT (17:29 UTC)
Expired
Mar 26, 2012, 8:00 PM MDT
In force
9 hr
Issued by
NWS Grand Junction, CO

Counties Delta County, CO, Dolores County, CO, Garfield County, CO, Gunnison County, CO, Hinsdale County, CO, La Plata County, CO, Mesa County, CO, Moffat County, CO, Montezuma County, CO, Montrose County, CO, Ouray County, CO, Rio Blanco County, CO, San Miguel County, CO

The radar

The Grand Junction radar (KGJX), 56 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 12:53 PM MDTNON-TSTM WND GST 543 E Rifle, CO
Mar 26, 12:53 PM MDTNON-TSTM WND GST 591 S Meeker, CO
Mar 26, 12:56 PM MDTNON-TSTM WND GST 75Powderhorn Ski, COA FEW TREES DOWN
Mar 26, 12:59 PM MDTNON-TSTM WND GST 601 Ese Craig, CO
Mar 26, 1:24 PM MDTNON-TSTM WND DMGMeeker, COTWO LARGE TREES UPROOTED... POWER KNOCKED OUT... POSSIBLE NATURAL GAS LINE BREAK
Mar 26, 1:53 PM MDTNON-TSTM WND GST 563 E Rifle, CO
Mar 26, 1:53 PM MDTNON-TSTM WND GST 611 S Meeker, CO
Mar 26, 3:05 PM MDTNON-TSTM WND GST 552 Nnw Montrose, CO
Mar 26, 4:00 PM MDTNON-TSTM WND GST 79Monarch Pass, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 5.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2012-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2012-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -95 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3572 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-95 m²/s²
0-3 km storm-relative helicity
-35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WWUS85 KGJT 261729
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1129 AM MDT MON MAR 26 2012

...RED FLAG WARNING UNTIL 2000 MDT FOR STRONG WINDS COMBINED WITH
LOW HUMIDITY IN COLORADO FIRE ZONES 200...202...203...207...290
...292...AND 293 GENERALLY BELOW 9000 FEET...

.A STRONG SPRING STORM SYSTEM AND ITS ASSOCIATED COLD FRONT WILL
BE MOVING THROUGH WESTERN COLORADO TODAY. IN ADDITION TO
UNSEASONABLY WARM TEMPERATURES...STRONG AND GUSTY WINDS WILL
COMBINE WITH LOW HUMIDITY TO BRING CRITICAL FIRE WEATHER CONDITIONS
TO MOST OF WESTERN COLORADO. SOUTHERLY WINDS 30 TO 40 MPH WITH
OCCASIONAL GUSTS TO 60 MPH OR MORE WILL BE POSSIBLE THIS
AFTERNOON. WINDS WILL GRADUALLY SUBSIDE THIS EVENING AND HUMIDITY
WILL BEGIN TO RECOVER.

COZ200-202-203-207-290-292-293-270200-
/O.NEW.KGJT.FW.W.0003.120326T1729Z-120327T0200Z/
LITTLE SNAKE FORECAST AREA-WHITE RIVER FORECAST AREA-
GRAND JUNCTION FORECAST AREA-DURANGO FORECAST AREA-
PARADOX VALLEY FORECAST AREA-NORTH FORK FORECAST AREA-
GUNNISON BASIN FORECAST AREA-
1129 AM MDT MON MAR 26 2012

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR
GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES
200...202...203...207...290...292 AND 293...

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED
FLAG WARNING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS...
WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING.

* AFFECTED AREA...IN COLORADO...

  FIRE WEATHER ZONE 200 LITTLE SNAKE FORECAST AREA BELOW 8500 FEET... 
  FIRE WEATHER ZONE 202 WHITE RIVER FORECAST AREA BELOW 8500 FEET...
  FIRE WEATHER ZONE 203 GRAND JUNCTION FORECAST AREA BELOW 7000
   FEET... 
  FIRE WEATHER ZONE 207 DURANGO FORECAST AREA... 
  FIRE WEATHER ZONE 290 PARADOX VALLEY FORECAST AREA BELOW 8000
   FEET...
  FIRE WEATHER ZONE 292 NORTH FORK FORECAST AREA BELOW 8500
   FEET... 
  FIRE WEATHER ZONE 293 GUNNISON BASIN FORECAST AREA BELOW
   8500 FEET.

* WINDS...SOUTHWEST 30 TO 50 MPH WITH GUSTS UP TO 65 MPH.

* RELATIVE HUMIDITY...10 TO 20 PERCENT.

* IMPACTS...GUSTY WINDS AND LOW HUMIDITY...ALONG WITH DEAD AND
  DORMANT FUELS IN ELEVATIONS MAINLY BELOW 9000 FT...MAY LEAD TO
  CONTROL PROBLEMS ON ANY WILD OR HUMAN-CAUSED FIRES. EVEN SIMPLE
  AGRICULTURAL BURNS WILL HAVE A HIGH RISK OF LOSS OF CONTROL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD
PERSONNEL OF THIS RED FLAG WARNING.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
2 follow-up statements
520 
WWUS85 KGJT 262150
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
350 PM MDT MON MAR 26 2012

...RED FLAG WARNING CONTINUES UNTIL 8 PM MDT FOR STRONG WINDS
AND LOW HUMIDITY THROUGHOUT MUCH OF WESTERN COLORADO...

.THIS WARNING INCLUDES COLORADO FIRE ZONES 200...202...203...207...
290...292...AND 293 GENERALLY BELOW 9000 FEET...

A STRONG SPRING STORM SYSTEM AND ITS ASSOCIATED COLD FRONT MOVED
THROUGH WESTERN COLORADO TODAY. STRONG SOUTHWEST WINDS WILL
CONTINUE ACROSS THE AREA UNTIL ABOUT SUNSET. THE UNSEASONABLY
WARM TEMPERATURES...GUSTY WINDS AND VERY LOW HUMIDITY WILL
CONTINUE TO BRING CRITICAL FIRE WEATHER CONDITIONS ACROSS MOST OF
WESTERN COLORADO. SOUTHERLY WINDS OF 30 TO 40 MPH...WITH OCCASIONAL
GUSTS TO 60 MPH OR MORE...WILL CONTINUE THROUGH EARLY THIS
EVENING. WINDS WILL GRADUALLY SUBSIDE AS SUNSET APPROACHES AND
HUMIDITY WILL BEGIN TO RECOVER.

COZ200-202-203-207-290-292-293-270200-
/O.CON.KGJT.FW.W.0003.000000T0000Z-120327T0200Z/
LITTLE SNAKE FORECAST AREA-WHITE RIVER FORECAST AREA-
GRAND JUNCTION FORECAST AREA-DURANGO FORECAST AREA-
PARADOX VALLEY FORECAST AREA-NORTH FORK FORECAST AREA-
GUNNISON BASIN FORECAST AREA-
350 PM MDT MON MAR 26 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER
ZONES 200...202...203...207...290...292 AND 293...

* AFFECTED AREA...IN COLORADO...

  FIRE WEATHER ZONE 200 LITTLE SNAKE FORECAST AREA...
  FIRE WEATHER ZONE 202 WHITE RIVER FORECAST AREA...
  FIRE WEATHER ZONE 203 GRAND JUNCTION FORECAST AREA...
  FIRE WEATHER ZONE 207 DURANGO FORECAST AREA...
  FIRE WEATHER ZONE 290 PARADOX VALLEY FORECAST AREA...
  FIRE WEATHER ZONE 292 NORTH FORK FORECAST AREA AND
  FIRE WEATHER ZONE 293 GUNNISON BASIN FORECAST AREA.

* WINDS...SOUTHWEST 20 TO 40 MPH WITH GUSTS UP TO 60 MPH.

* RELATIVE HUMIDITY...10 TO 20 PERCENT.

* IMPACTS...GUSTY WINDS AND LOW HUMIDITY...ALONG WITH DEAD AND 
  DORMANT FUELS IN ELEVATIONS MAINLY BELOW 9000 FT...MAY LEAD TO 
  CONTROL PROBLEMS ON ANY WILD OR HUMAN-CAUSED FIRES. EVEN 
  SIMPLE AGRICULTURAL BURNS WILL HAVE A HIGH RISK OF LOSS OF 
  CONTROL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS AND AFFECTED FIELD
PERSONNEL OF THIS RED FLAG WARNING.

&&

$$

CUOCO

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)
227 
WWUS85 KGJT 270156
RFWGJT

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
756 PM MDT MON MAR 26 2012

COZ200-202-203-207-290-292-293-270300-
/O.EXP.KGJT.FW.W.0003.000000T0000Z-120327T0200Z/
LITTLE SNAKE FORECAST AREA-WHITE RIVER FORECAST AREA-
GRAND JUNCTION FORECAST AREA-DURANGO FORECAST AREA-
PARADOX VALLEY FORECAST AREA-NORTH FORK FORECAST AREA-
GUNNISON BASIN FORECAST AREA-
756 PM MDT MON MAR 26 2012

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES
200...202...203...207...290...292 AND 293...

WINDS ARE DECREASING AND HUMIDITY IS RISING...SO THE RED FLAG
WARNING WILL BE ALLOWED TO EXPIRE.

$$

CUOCO

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/GJT (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at Mar 26, 10:48 AM MDT, 41 minutes earlier.

Area forecast discussion, Mar 26, 10:48 AM MDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1048 AM MDT MON MAR 26 2012

.UPDATE...
ISSUED AT 1034 AM MDT MON MAR 26 2012

HIGH RESOLUTION MODELS SHOWING PEAK GUSTS OCCURRING BETWEEN 18Z-
21Z (NOON - 3PM) AS A STRONG WAVE LIFTS NORTHEAST. SHEAR AXIS AND
ASSOCIATED JET CORE WILL BE DIRECTLY OVERHEAD DURING THIS TIME.
NAM AND GFS MODELS SHOWING AN ELEVATED LAYER OF EQUIVALENT
POTENTIAL TEMPERATURE BECOMING NEGATIVE. THIS IS A SIGNATURE FOR
THUNDERSTORMS ACCOMPANYING ANY SHOWERS...IT IS ALSO SIGNAL THAT
STRONG MID LEVEL WINDS ALOFT WILL MIX TO THE SURFACE.

THE BEST MOISTURE MISSES MUCH OF OUR FORECAST AREA AS THE LOW
CENTER MOVES FROM NRN UTAH INTO WYOMING...BUT THERE IS STRONG
MOISTURE CONVERGENCE ALONG THE FRONT FOR SCATTERED SHOWERS AND AN
ISOLATED LIGHTNING STRIKE. BUT WIND IS THE SCREAMING MESSAGE TODAY
AS THE 16Z METARS AT KGJT AND KCNY INDICATE. PEAK WIND GUSTS
DURING THE PAST HOUR WAS A LITTLE HIGHER THAN EXPECTED AT THIS
TIME...AND EXPECT HIGHER WINDS GIVEN THE JUSTIFICATIONS DISCUSSED
ABOVE. THEREFORE HAVE UPGRADED THE WIND ADVISORY TO A HIGH WIND
WARNING FOR THE I70 CORRIDOR AND THE UNCOMPAHGRE VALLEY.

&&

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 416 AM MDT MON MAR 26 2012

A STRONG COLD FRONT WILL MOVE EAST ACROSS UTAH THIS MORNING AND
THEN LIFT QUICKLY NORTHEAST ACROSS WESTERN COLORADO THIS AFTERNOON
AND EVENING. STRONG SOUTHERLY FLOW AHEAD OF THE FRONT WILL RESULT
IN WINDY TO VERY WINDY CONDITIONS...WITH SPEEDS EXCEEDING 50 MPH
OVER THE HIGHER TERRAIN AND ACROSS NORTHWEST COLORADO. AS A
RESULT...WILL CONTINUE THE HIGH WIND WARNINGS AND ADVISORIES FROM
MID MORNING THROUGH EARLY THIS EVENING. THE WINDS APPEAR TO PEAK
BETWEEN 1 AND 5 PM THIS AFTERNOON...AS THE FRONT STARTS SLIDING
THROUGH. IN ADDITION...SUFFICIENT MOISTURE ACCOMPANIES THE FRONT
TO GENERATE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS...WHICH
WILL ENHANCE GUST POTENTIAL...ESPECIALLY EARLY ON IN THE EVENT AS
LOW LEVELS REMAIN RELATIVELY DRY. CHALLENGING DAY AS FAR AS TEMPS
ARE CONCERNED AS VERY WARM START TO THE DAY ANTICIPATED AS
OVERNIGHT CLOUD COVER TRAPPED THE RECORD HEAT FROM YESTERDAY
AFTERNOON. HOWEVER...THE FRONT SHOULD ARRIVE EARLY ENOUGH TO KEEP
READINGS FROM JUMPING INTO RECORD THRESHOLDS...BUT HAVE WARMED
VALUES A BIT FROM EARLIER FORECAST.

THE FRONT EXITS THIS EVENING...WITH DRY AND COOLER CONDITIONS
MOVING IN FOR TUESDAY. THIS WILL ALLOW TEMPERATURES TO DROP BACK
DOWN TO MORE NORMAL READINGS FOR THIS TIME OF YEAR.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 416 AM MDT MON MAR 26 2012

AFTER THE BRIEF COOL DOWN TUESDAY...TEMPERATURES WILL WARM TO ABOVE
NORMAL BY WEDNESDAY AS WAA DEVELOPS AHEAD OF THE NEXT TROUGH.
WINDS WILL BECOME BREEZY DURING THE AFTERNOON HELPING TO DRIVE
TEMPERATURES 10 TO 15 DEGREES ABOVE NORMAL.

A FAST MOVING OPEN WAVE TROUGH WILL SWEEP OVER THE REGION LATE
WEDNESDAY NIGHT AND THURSDAY. HOWEVER...MODELS INDICATED THAT THIS
SYSTEM WILL BE A BIT MOISTURE STARVED SO EXPECT ONLY SPOTTY LIGHT
SHOWERS OVER HIGHER TERRAIN. THE TROUGH PASSAGE WILL RESULT IN A
SLIGHT COOL DOWN THURSDAY.

RESIDUAL MOISTURE IN ZONAL FLOW MAY YIELD ISOLATED MOUNTAIN
SHOWERS FRIDAY...OTHERWISE EXPECT A CONTINUATION OF UNSEASONABLY
WARM CONDITIONS.

FLOW AGAIN VEERS TO THE SOUTHWEST SATURDAY AS A TROUGH FORMS OVER
THE WEST. AS A RESULT...UNSEASONABLE WARMTH WILL CONTINUE UNDER
PARTLY CLOUDY SKIES.

MODELS DIVERGE SIGNIFICANTLY FRIDAY NIGHT INTO SATURDAY WITH THE
MORE PROGRESSIVE ECMWF CARRYING A FAST AND SHALLOW TROUGH ACROSS
THE NORTHWESTERN U.S. JUST CLIPPING THE NORTHERN REACHES OF THE
CWFA LATE SATURDAY NIGHT INTO SUNDAY MORNING. IN CONTRAST...THE
GFS DIGS A DEEP TROUGH OVER THE GREAT BASIN DURING THIS PERIOD
INTRODUCING MOISTURE TO THE AREA SUNDAY AFTERNOON AHEAD OF NORTH-
SOUTH ORIENTED COLD FRONT. GIVEN MODEL DIFFERENCES CONTINUED WITH
THE BLENDED FORECAST SOLUTION FOR NOW AND WILL HOPE FOR BETTER
MODEL CONSISTENCY IN FUTURE RUNS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1034 AM MDT MON MAR 26 2012

PEAK WIND GUSTS AROUND G50KTS IS EXPECTED AT THE FOLLOWING TAF
SITES...KGJT...KRIL...KMTJ AND KEGE. WIND GUSTS BETWEEN 35KT-45KT WILL
POSSIBLE AT THE REMAINING TAF SITES...KASE AND KVEL. MODERATE TO
STRONG MECHANICAL TURBULENCE WILL BE COMMON ACROSS ERN UTAH AND
WRN COLORADO TODAY. WINDS WILL PEAK BETWEEN 18Z-21Z AND THEN
SLOWLY TAPER OFF AFTER 21Z. AFTER 02Z...WINDS WILL SUBSIDE
SIGNIFICANTLY. ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS
NORTHEAST UTAH AND NORTHWEST COLORADO.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...HIGH WIND WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ001>003-
     006>009-011.

     WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR COZ004-005-010-
     012>014-017>020.

UT...HIGH WIND WARNING UNTIL 8 PM MDT THIS EVENING FOR UTZ025-027.

     WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR UTZ023-024-028-029.

&&

UPDATE...PF
SHORT TERM...JDC
LONG TERM....NL
AVIATION...PF
Hazardous weather outlook, Mar 26, 4:46 AM MDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
446 AM MDT MON MAR 26 2012

COZ001>014-017>023-UTZ022>025-027>029-271200-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
446 AM MDT MON MAR 26 2012

...STRONG WINDS EXPECTED ACROSS THE REGION TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

VERY WINDY CONDITIONS CAN BE EXPECTED TODAY ACROSS MOST OF EASTERN
UTAH AND WESTERN COLORADO. WINDS GUSTING TO OVER 50 MPH WILL BE
COMMON AS A STRONG COLD FRONT PUSHES INTO THE AREA. SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS WILL ALSO OCCUR ALONG THE
FRONT THIS AFTERNOON.

THE WINDS WILL DIMINISH THIS EVENING BEHIND THE FRONT...WITH
COOLER WEATHER MOVING IN OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT...HOWEVER
SPOTTERS ARE ENCOURAGED TO REPORT EXCESSIVE WIND OR ANY OBSERVED
WIND RELATED DAMAGE TO THE GRAND JUNCTION FORECAST OFFICE.

Nearby

Red Flag Warnings in Colorado, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.